# SDR FDEA2019082161908

- Difficulty date: August 16, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 44,082 hours, 23,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A571103432204
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA. CRACK INDICATIONS CENTER WING JOINT AT FR40, UPPER HOLE, RH SIDE. 1ST   INDICATION IS AT THE 12 O'CLOCK POSITION AT A DEPTH OF .500" TO .610". 2ND INDICATION IS   AT THE 5 O'CLOCK POSITION AT A DEPTH OF .910" TO 1.05". REPAIRED HOLE IAW FEDEX EA NO. 6-5710-TO347753
